MathSciNet Relay Station
MathSciNet bibliographic data
MR1003970 (91a:60057) 60F05 (60F10)
Barbour, A. D.; Jensen, J. L. Local and tail approximations near the Poisson limit. Scand. J. Statist. 16 (1989), no. 1, 75–87.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement